Existence, uniqueness and asymptotic properties of a class of nonlinear stochastic differential delay equations with Markovian switching

Lin Wang, Fuke Wu

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

The main aim of this paper is to give some new conditions under which a class of nonlinear stochastic differential delay equations with Markovian switching admit a unique solution and this solution has nice asymptotic properties, including the moment boundedness and the moment boundedness average in time of this solution. These new conditions show that the coefficients of the nonlinear stochastic differential delay equation with Markovian switching are polynomial or controlled by the polynomial functions or functionals. Two examples are also given for illustration.
Original languageEnglish
Pages (from-to)253 - 275
Number of pages23
JournalStochastics and Dynamics
Volume9
Issue number2
DOIs
Publication statusPublished - 2009
Externally publishedYes

Cite this